List of Publications

Ph.D. Thesis

  1. S. Zhou
    Imprimitive Symmetric Graphs
    Ph.D. Thesis, The University of Western Australia, 2000

Preprints

  1. Y-L. Qin, B. Xia and S. Zhou
    Stability of circulant graphs, 13 pages.

  2. X. G. Fang, J. Wang and S. Zhou
    Tetravalent 2-transitive Cayley graphs of finite simple groups and their automorphism groups, 8 pages.

  3. A. Elvey-Price, M. A. Surani and S. Zhou
    The isoperimetric number of the incidence graph of PG(n,q), 15 pages.

  4. L. S. Chandran, D. Issac and S. Zhou
    Hadwiger’s conjecture and squares of chordal graphs
    [Conference version: Lecture Notes in Computer Science 9797 (2016) 417-428.]

  5. H. Zhang and S. Zhou
    Finite edge-primitive graphs admitting an alternating group, 10 pages.

  6. C. H. Li, H. Zhang and S. Zhou
    On finite vertex-biprimitive Moufang graphs, 14 pages.

  7. T. Fang, Shenglin Zhou and S. Zhou
    A family of symmetric graphs related to 2-point-transitive linear spaces, 18 pages.

Published (or accepted)

  1. Alice M. W. Hui, Muhammad Adib Surani and S. Zhou
    The vertex-isoperimetric number of the incidence and non-incidence graphs of unitals
    Designs, Codes and Cryptography
    DOI 10.1007/s10623-018-0498-x, 14 pages.

  2. F. Hsu and S. Zhou
    Resolvable Mendelsohn designs and Frobenius groups
    Bull. Austral. Math. Soc.
    doi:10.1017/S0004972718000333, 13 pages.

  3. S. Zhou
    Cyclotomic graphs and perfect codes
    J. Pure and Applied Algebra
    https://doi.org/10.1016/j.jpaa.2018.05.007, 17 pages.

  4. J-X. Zhou and S. Zhou
    Weak metacirculants of odd prime power order
    J. Combin. Theory Ser. A 155 (2018) 225-243.

  5. H. Huang, B. Xia and S. Zhou
    Perfect codes in Cayley graphs
    SIAM J. Discrete Math. 32 (2018) 548-559.

  6. T. Fang, X. G. Fang, B. Xia and S. Zhou
    Vertex-imprimitive symmetric graphs with exactly one edge between any two distinct blocks
    J. Combin. Theory Ser. A 152 (2017) 303-340.

  7. R. Feng, H. Huang and S. Zhou
    Perfect codes in circulant graphs
    Discrete Math. 340 (2017) 1522-1527.

  8. D. R. Wood, G. Xu and S. Zhou
    Hadwiger's conjecture for 3-arc graphs
    Electronic J. Combin. 23 (4) (2016), P4.21, 18 pages.

  9. S. Yu, M. Liu, W. Dou, X. Liu and and S. Zhou
    Networking for big data: a survey
    IEEE Communications Surveys & Tutorials 19 (1) (2017) 531-549.

  10. H. Mokhtar and S. Zhou
    Recursive cube of rings as models for interconnection networks
    Discrete Applied Math. 217 (2017) 639-662.

  11. D. Bantva, S. Vaidya and S. Zhou
    Radio number of trees
    Discrete Applied Math. 217 (2017) 110-122.
    [Extended abstract: Electronic Notes in Discrete Math. 48 (2015) 135–141.]

  12. T. Fang, X. G. Fang, B. Xia and S. Zhou
    A family of symmetric graphs with complete quotients
    Electronic J. Combin. 23 (2) (2016), P2.27, 40 pages.

  13. S. Cichacz, D. Froncek, K. Sugeng and S. Zhou
    Group distance magic and antimagic graphs
    Acta Math. Sin. (Engl. Ser.) 32 (2016), 1159-1176.
    [Extended abstract: Electronic Notes in Discrete Math. 48 (2015) 41-48.]

  14. S. Zhou
    Total perfect codes in Cayley graphs
    Designs, Codes and Cryptography 81 (2016) 489-504.

  15. A. W. Lin and S. Zhou
    A linear-time algorithm for the orbit problem over cyclic groups
    Acta Informatica 53 (2016) 493-508.
    [Conference version: Lecture Notes in Computer Science 8704 (2014) 327-341.]

  16. G. Xu and S. Zhou
    Hadwiger's conjecture for the complements of Kneser graphs
    J. Graph Theory 84 (2017) 5-16.

  17. R. Rotheram and S. Zhou
    Cores of imprimitive symmetric graphs of order a product of two distinct primes
    J. Graph Theory 81 (2016) 364-392.

  18. H-S. Gan, H. Mokhtar and S. Zhou
    Forwarding and optical indices of 4-regular circulant networks
    J. Discrete Algorithms 35 (2015) 27-39.

  19. A. Kelarev, C. Ras and S. Zhou
    Distance labellings of Cayley graphs of semigroups
    Semigroup Forum 91 (2015) 611-624.

  20. G. Xu and S. Zhou
    Three-arc graphs: characterization and domination
    Discrete Applied Math. 193 (2015) 200-207.

  21. X. Liu and S. Zhou
    Quadratic unitary Cayley graphs of finite commutative rings
    Linear Algebra and its Applications 479 (2015) 73-90.

  22. X. Li and S. Zhou
    Nowhere-zero 3-flows in graphs admitting solvable arc-transitive groups of automorphisms
    Ars Math. Contemp. 10 (2016) 85-90.

  23. Y. Cheng and S. Zhou
    A survey on approximation mechanism design without money for facility games
    Advances in Global Optimization, Proc. 4th World Congress of Global Optimization,
    Springer Proceedings in Mathematics and Statistics Vol. 95, Springer, 2015, pp. 117-128.
    [Final version not to be published elsewhere.]

  24. S. Zhou
    Invariants concerning f-domination in graphs
    Bull. Malaysian Math. Soc. (2) 37 (2014) 1047-1055.

  25. D. King, Y. Li and S. Zhou
    Linear and cyclic distance-three labellings of trees
    Discrete Applied Math. 178 (2014) 109-120.

  26. X. Liu and S. Zhou
    Spectral characterizations of propeller graphs
    The Electronic Journal of Linear Algebra 27 (2014) 19-38.

  27. G. Xu and S. Zhou
    Symmetric graphs with two-arc transitive quotients
    J. Austral. Math. Soc. 96 (2014) 275-288.

  28. X. Liu and S. Zhou
    Spectra of the neighbourhood corona of two graphs
    Linear and Multilinear Algebra 62 (2014) 1205-1219.

  29. G. Xu and S. Zhou
    Hamiltonicity of 3-arc graphs
    Graphs and Combinatorics 30 (2014) 1283-1299.
  30. A. Thomson and S. Zhou
    Rotational circulant graphs
    Discrete Applied Math. 162 (2014) 296-305.

  31. A. Thomson and S. Zhou
    Frobenius circulant graphs of valency six, Eisenstein-Jacobi networks, and hexagonal meshes
    European J. Combinatorics 38 (2014) 61-78.

  32. S. Zhou
    Unitary graphs
    J. Graph Theory 75 (2014) 37-47.

  33. M. Giulietti, S. Marcugini, F. Pambianco and S. Zhou
    Unitary graphs and classication of a family of symmetric graphs with complete quotients
    J. Algebraic Combinatorics 38 (2013) 745-765.

  34. S. Zhou
    A note on the degree-diameter problem for arc-transitive graphs
    Bull. of the ICA 68 (2013) 102-105.

  35. X. Li and S. Zhou
    Labeling outerplanar graphs with maximum degree three
    Discrete Applied Math. 161 (1-2) (2013) 200-211.

  36. X. Li, V. Mak-Hau and S. Zhou
    The L(2,1)-labelling problem for cubic Cayley graphs on dihedral groups (final version)
    J. Combinatorial Optimization 25 (4) (2013) 716-736.

  37. S. Zhou
    On 4-valent Frobenius circulant graphs
    Discrete Math. and Theoret. Comp. Sci. 14 (2) (2012) 173-188.

  38. X. Liu and S. Zhou
    Spectral properties of unitary Cayley graphs of finite commutative rings
    Electronic J. Combinatorics 19 (4) (2012), P13.

  39. X. G. Fang and S. Zhou
    Gossiping and routing in second-kind Frobenius graphs
    European J. Combinatorics 33 (2012) 1001-1014.

  40. M. Knor, G. Xu and S. Zhou
    A study of 3-arc graphs
    Discrete Applied Math. 159 (2011) 344-353.

  41. G. Xu and S. Zhou
    Solution to a question on a family of imprimitive symmetric graphs
    Bull. Austral. Math. Soc. 82 (2010) 79-83.

  42. S. Zhou
    Trivalent 2-arc transitive graphs of type G_2^1 are near polygonal
    Annals of Combinatorics 14 (2010) 397-405.

  43. X. Li, V. Mak and S. Zhou
    Optimal radio labellings of complete m-ary trees
    Discrete Applied Math. 158 (2010) 507-515.

  44. D. King, C. J. Ras and S. Zhou
    The L(h, 1, 1)-labelling problem for trees
    European J. Combinatorics 31 (2010) 1295-1306.
  45. M. Knor and S. Zhou
    Diameter and connectivity of 3-arc graphs
    Discrete Math. 310 (2010) 37-42.

  46. C. H. Li, C. E. Praeger and S. Zhou
    Imprimitive symmetric graphs with cyclic blocks
    European J. Combinatorics 31 (2010) 362-367.

  47. A. Thomson and S. Zhou
    Gossiping and routing in undirected triple-loop networks
    Networks 55 (2010) 341-349.

  48. G. J. Chang, C. Lu and S. Zhou
    Distance-two labellings of Hamming graphs
    Discrete Applied Math. 157 (2009) 1896-1904.

  49. S. Zhou
    Minimum partition of an independence system into independent sets
    Discrete Optimization 6 (2009) 125-133.

  50. S. Zhou
    A class of arc-transitive Cayley graphs as models for interconnection networks
    SIAM J. Discrete Math. 23 (2009) 694-714. [Erratum]

  51. S. Zhou
    Classification of a family of symmetric graphs with complete 2-arc transitive quotients
    Discrete Math. 309 (2009) 5404-5410.

  52. A. Thomson and S. Zhou
    Frobenius circulant graphs of valency four
    J. Austral. Math. Soc. 85 (2008) 269-282.

  53. S. Zhou
    A distance-labelling problem for hypercubes
    Discrete Applied Math. 156 (2008) 2846-2854.

  54. S. Zhou
    On a class of finite symmetric graphs
    European J. Combinatorics 29 (2008) 630-640.

  55. N. C. Wormald and S. Zhou
    Large forbidden trade volumes and edge packings of random graphs
    Discrete Math. 308 (2008) 2751-2755.

  56. S. Zhou
    Distance labelling problems for hypercubes and Hamming graphs - a survey
    Electronic Notes in Discrete Mathematics 28 (2007) 527-534.

  57. Z. Lu and S. Zhou
    Finite symmetric graphs with 2-arc transitive quotients (II)
    J. Graph Theory 56 (2007) 167-193.

  58. A. Telcs, N. C. Wormald and S. Zhou
    Hamiltonicity of random graphs produced by 2-processes
    Random Structures and Algorithms 31 (2007) 450-481.

  59. G. J. Chang, C. Lu and S. Zhou
    No-hole 2-distant colouring for Cayley graphs on finitely generated abelian groups
    Discrete Math. 307 (2007) 1808-1817.

  60. J. Yuan, J. Y. Zhang and S. Zhou
    Routing permutations and involutions on optical ring networks: complexity results
    and solution to an open problem

    J. Discrete Algorithms 5 (2007) 609-621.

  61. S. Zhou
    Labelling Cayley graphs on abelian groups
    SIAM J. Discrete Math. 19 (2006) 985-1003.

  62. J. Y. Zhang, Z-Q. Liu and S. Zhou
    Dynamic domination in fuzzy causal networks
    IEEE Tran. Fuzzy Systems 14 (2006), no.1, 42-57.

  63. S. Zhou, J. Y. Zhang and Z-Q. Liu
    Fuzzy causal networks: general model, inference and convergence
    IEEE Tran. Fuzzy Systems 14 (2006), no.2, 412-420.

  64. S. Zhou
    Two-arc transitive near-polygonal graphs
    J. A. Bondy et al eds., Graph Theory in Paris, Trends in Mathematics,
    Birkhauser Verlag, Basel/Switzerland, 2006, pp. 375-380.

  65. S. Zhou
    A local analysis of imprimitive symmetric graphs
    J. Algebraic Combinatorics 22 (2005) 435-449.

  66. M. A. Iranmanesh, C. E. Praeger and S. Zhou
    Finite symmetric graphs with two-arc transitive quotients
    J. Combinatorial Theory (B) 94 (2005) 79-99.

  67. S. Zhou
    Almost covers of 2-arc transitive graphs
    Combinatorica 24 (2004), 731-745.
    [Erratum: Combinatorica 27 (2007) 745-746.]

  68. J. Yuan and S. Zhou
    Polynomial time solvability of the weighted ring arc-loading problem with integer splitting
    J. Interconnection Networks 5 (2004) 193-200.

  69. L. Stacho, J. Siran and S. Zhou
    Routing balanced communications on Hamiltonian decomposable networks
    Parallel Processing Letters 14 (2004) 377-385.

  70. S. Zhou
    A Gallai-type equality for the total domination number of a graph
    Discuss. Math. Graph Theory 24 (2004) 539-543.

  71. S. Zhou
    A channel assignment problem for optical networks modelled by Cayley graphs
    Theoretical Computer Science 310 (2004) 501-511.

  72. V. Mak and S. Zhou
    Minimum span frequency assignment problem on triangular lattices
    Proceeding of the 6th International Conference on Optimization:
    Techniques and Applications
    (ICOTA6, Ballarat, 2004), 14 pages.

  73. J. Y. Zhang, Z-Q. Liu and S. Zhou
    Quotient FCMs: a decomposition theory for fuzzy cognitive maps
    IEEE Tran. Fuzzy Systems 11 (2003) 593-604.

  74. S. Zhou
    Symmetric graphs and flag graphs
    Monatshefte fur Mathematik 139 (2003) 69-81.

  75. S. Zhou
    Constructing a class of symmetric graphs
    European J. Combinatorics 23 (2002) 741-760.

  76. S. Bau, N. C.Wormald and S. Zhou
    Decycling numbers of random regular graphs
    Random Structures and Algorithms 21 (2002) 397-413.

  77. S. Zhou
    Imprimitive symmetric graphs, 3-arc graphs and 1-designs
    Discrete Math. 244 (2002) 521-537.

  78. C. H. Li, C. E. Praeger, A. Venkatesh and S. Zhou
    Finite locally quasiprimitive graphs
    Discrete Math. 246 (2002) 197-218.

  79. M-K. Siu, Z. Zhang and S. Zhou
    An inequality between the diameter and the inverse dual degree of a tree
    Discrete Math. 259 (2002) 351-358.

  80. S. Zhou
    Locally restricted colorings of graphs
    J. Combin. Math. and Combin. Computing 43 (2002) 147-157.

  81. A. Gardiner, C. E. Praeger and S. Zhou
    Cross ratio graphs
    J. London Math. Soc. (2) 64 (2001) 257-272.

  82. C. H. Li and S. Zhou
    On isomorphisms of minimal Cayley graphs and digraphs
    Graphs and Combinatorics 17 (2001) 307-314.

  83. S. Zhou
    Classifying a family of symmetric graphs
    Bull. Austral. Math. Soc. 63 (2001) 329-335.

  84. C. H. Li, C. E. Praeger and S. Zhou
    A class of finite symmetric graphs with 2-arc transitive quotients
    Math. Proc. Cambridge Philos. Soc. 129 (2000) 19-34.

  85. S. Zhou
    Bounding the bandwidths for graphs
    Theoretical Computer Science 249 (2000) 357-368.

  86. S. Zhou
    Inequalities involving independence domination, f-domination, connected
    and total f-domination numbers

    Czechoslovak Math. J. 50 (125) (2000) 321-330.

  87. S. Zhou
    A sequential coloring algorithm for finite sets
    Discrete Math. 199 (1999) 291-297.

  88. B. Chen and S. Zhou
    Domination number and neighbourhood conditions
    Discrete Math. 195 (1999) 81-91.

  89. S. Zhou
    Conditional invariants and interpolation theorems for graphs
    J. Combin. Math. and Combin. Computing 30 (1999) 67-89.

  90. S. Zhou
    A class of imprimitive symmetric graphs (extended abstract)
    A. Sali, M. Simonovits and V. T. Sos eds., Paul Erdos and His Mathematics
    (Budapest, 1999), Janos Bolyai Mathematical Society, 1999, pp. 278-280.

  91. S. Zhou and J. Yuan
    Harper-type lower bounds and the bandwidths of the compositions of graphs
    Discrete Math. 181 (1998) 255-266.

  92. S. Zhou
    Interpolation theorems for graphs, hypergraphs and matroids
    Discrete Math. 185 (1998) 221-229.

  93. B. Chen and S. Zhou
    Upper bounds for f-domination number of graphs
    Discrete Math. 185 (1998) 239-243.

  94. S. Zhou
    Interpolation theorems for a family of spanning subgraphs
    Czechoslovak Math. J. 48 (123) (1998) 45-53.

  95. S. Zhou
    Weight distribution of the bases of a binary matroid
    Applied Mathematics Letters 11 (1998) 15-18.

  96. S. Zhou
    On f-domination number of a graph
    Czechoslovak Math. J. 46 (121) (1996) 489-499.

  97. S. Zhou
    Matroid tree graphs and interpolation theorems
    Discrete Math. 137 (1995) 395-397.

  98. S. Zhou
    Unifying approaches for constructing labelled graphs from known ones
    J. Combin. Inform. System Sci. 20 (1995) 305-319.

  99. S. Zhou
    Several interpolation theorems for graphs
    Graph Theory Notes of New York XXIX (1995) 18-20.

  100. S. Zhou and X-N. Yue
    Gallai-type equalities for f-domination and connected f-domination numbers
    Graph Theory Notes of New York XXIX (1995) 30-32.

  101. J. Yuan and S. Zhou
    Optimal labelling of unit interval graphs
    Appl. Math. J. Chinese Univ. Ser. B (Engl. ed.) 10 (1995) 337-344.

  102. S. Zhou
    Interpolation theorems for the f-chromatic index of multigraphs
    Y. Alavi, D. R. Lick and J. Liu eds., Combinatorics, Graph Theory, Algorithms
    and Applications
    , World Scientific Publishing, River Edge, NJ, 1994, pp. 433-438.

  103. S. Zhou
    Disjoint hamiltonian cycles in Fan-2k type graphs
    J. Graph Theory 17 (1993) 673-678.